Alert archive / West Virginia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Baltimore/Washington

April 25, 2010Berkeley County, Hampshire County, Morgan County, West Virginia; Frederick County, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Apr 25, 2010, 7:39 PM EDT for Berkeley County, Hampshire County, Morgan County, West Virginia; Frederick County, Virginia. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2010, 7:39 PM EDT (23:39 UTC)
Expired
Apr 25, 2010, 8:30 PM EDT
In force
51 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Frederick County, VA, Berkeley County, WV, Hampshire County, WV, Morgan County, WV

The radar

The Sterling radar (KLWX), 81 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:05 PM EDTHAIL 12 W High View, WV
Apr 25, 8:11 PM EDTHAIL 11 Sse High View, VA
Apr 25, 8:26 PM EDTHAIL 1Cedar Grove, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:37 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WUUS51 KLWX 252339
SVRLWX
VAC069-WVC003-027-065-260030-
/O.NEW.KLWX.SV.W.0021.100425T2339Z-100426T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
739 PM EDT SUN APR 25 2010

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HAMPSHIRE COUNTY IN EASTERN WEST VIRGINIA...
  SOUTHWESTERN BERKELEY COUNTY IN THE PANHANDLE OF WEST VIRGINIA...
  SOUTH CENTRAL MORGAN COUNTY IN THE PANHANDLE OF WEST VIRGINIA...
  NORTHERN FREDERICK COUNTY IN NORTHWEST VIRGINIA...

* UNTIL 830 PM EDT

* AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF
  QUARTERS.  THIS STORM WAS LOCATED OVER EASTERN HAMPSHIRE COUNTY...
  OR 18 MILES EAST OF ROMNEY...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GORE...
  HAYFIELD...
  CROSS JUNCTION...
  WHITACRE...
  GAINESBORO...
  CEDAR GROVE...
  GLENGARY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3946 7821 3926 7807 3920 7848 3931 7853
TIME...MOT...LOC 2339Z 246DEG 18KT 3927 7843

$$

KRAMAR
1 follow-up statement
810 
WWUS51 KLWX 260031
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
831 PM EDT SUN APR 25 2010

VAC069-WVC003-027-065-260041-
/O.EXP.KLWX.SV.W.0021.000000T0000Z-100426T0030Z/
HAMPSHIRE WV-BERKELEY WV-MORGAN WV-FREDERICK VA-
831 PM EDT SUN APR 25 2010

...THE SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR NORTHERN
FREDERICK...SOUTH CENTRAL MORGAN...SOUTHWESTERN BERKELEY AND EAST
CENTRAL HAMPSHIRE COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR 
THE WARNED AREA.

LAT...LON 3946 7821 3926 7807 3920 7848 3931 7853
TIME...MOT...LOC 2339Z 246DEG 18KT 3927 7843

$$

KRAMAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:55 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 25, 4:55 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
455 PM EDT SUN APR 25 2010

.SYNOPSIS...
A POTENT UPPER LOW OVER INDIANA WILL DRIFT EAST INTO THE OHIO VALLEY
TONIGHT. AN ASSOCIATED WARM FRONT WILL BECOME NEARLY STATIONARY
ACROSS MARYLAND. THE LOW WILL TRACK ACROSS THE MID ATLANTIC REGION
MONDAY WITH A COLD FRONT CROSSING THE REGION ON TUESDAY. HIGH
PRESSURE RETURNS WEDNESDAY AND THURSDAY. A WARM FRONT WILL
APPROACH THE REGION FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR THE
ENTIRE CWA WITH THE EXCEPTION OF HIGHLAND...PENDLETON...
AUGUSTA...NELSON...AND ALBERMARLE COUNTIES.

LATEST RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS DEVELOPING
OVER EASTERN WEST VIRGINIA. THUNDERSTORMS WILL CONTINUE TO SPREAD
EAST-SOUTHEAST DURING THE LATE AFTERNOON AND EVENING HOURS. LATEST
MESOANALYSIS SHOWS AROUND 1000 J/KG OF MLCAPE WITH LITTLE TO NO
CAPPING INVERSION. STILL FEEL THAT THE BEST CHANCE FOR THE
STRONGER THUNDERSTORMS WILL BE CLOSER TO THE BACKDOOR BOUNDARY
WHICH EXTENDS FROM EASTERN WEST VIRGINIA THROUGH NORTHERN VIRGINIA
INTO EASTERN MARYLAND.

GIVEN THE STEEP MID-LEVEL LAPSE RATES AND POTENT DEEP LAYER
SHEAR...DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE PRIMARY
THREATS. PREVIOUS DISCUSSION FOLLOWS.

SPL 17Z BALLOON SNDG WAS ISSUED TDA.

AS OF 19Z...WV LOOP SHOWS THE LARGE OCCLUDED LOW IS CENTERED OVER
THE IL/IN BORDER AND DRIFTING EAST. THE MID ATLANTIC IS IN THE WARM
SECTOR/DRY SLOT OF THE SYSTEM. VIS SATELLITE AND SFC OBS INDICATES
SFC WARM FRONT HAS REACHED AS FAR NORTH AS A LINE FROM KBWI TO KFDK
TO KMRB THEN NORTH INTO PA...WITH LITTLE N-WARD PROGRESS EXPECTED
REST OF THE AFTERNOON. SOUTH/WEST OF THE FRONT...SCT/BKN CU FIELD
HAS DEVELOPED WITH THE INSOLATION. CONVECTIVE STORM DEVELOPMENT
STILL NOT EXPECTED EAST OF THE BLUE RIDGE FOR ANOTHER FEW
HOURS...THE 17Z KIAD RAOB INDICATES A CAP AROUND 3.5 KFT ACROSS THE
DC METRO THAT WILL TAKE SOME TIME TO ERODE. LOW CLOUDS AND SUB 60F
TEMPS TO PERSIST NORTH OF THE FRONT.

SCT SHOWERS AND ISO THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE
WEST OF THE BLUE RIDGE...WERE DIFFERENTIAL HEATING IN THE TERRAIN
HAS ENABLED DEVELOPMENT. THIS ACTIVITY WILL MOVE NORTHEAST AND
SLOWLY SPREAD EAST.

STRONG BULK LAYER SHEAR /50 TO 60 KT/...GOOD MID LEVEL LAPSE RATES
/7 TO 8 C/KM/ INDICATE A LARGE HAIL THREAT. BACKED LLVL FLOW ALONG
THE FRONT COULD ENABLE TORNADO DEVELOPMENT AS STORMS CROSS CENTRAL
MARYLAND INTO THIS EVENING.

THE LOW PUSHES EAST INTO THE OHIO VALLEY OVERNIGHT WITH DIURNAL
CONVECTION SUBSIDING THIS EVENING. PLENTY OF LLVL MOISTURE KEEPS MIN
TEMPERATURES UP IN THE MID TO UPPER 50S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
MONDAY...THE UPPER LOW PASSES THE MID ATLANTIC...BRINGING AREAS OF
SHOWERS WITH EMBEDDED THUNDERSTORMS MAINLY IN THE AFTERNOON. MAX
TEMPS LOW TO MID 70S BEFORE HEIGHTS FALL AFTER THE LOW PASSAGE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
SLOW MOVING UPPER LOW WILL BE TRACKING ACROSS THE CWA MON NGT. W/
THIS HV UPPED POPS TO LKLY ACROSS THE MAJORITY OF THE AREA. WILL
KEEP A MENTION OF T DURG THE EVE ACROSS THE NRN PART OF THE CWA AS
THE UPPER LOW MOVES OVRHD ALONG W/ PTNL CAPES OF 500. THREAT OF
CNVCTN SHOULD BE WANING BY MDNGT...DIMINISHING TO RASH LKLY
OVRNGT.

BROAD CYCLONIC FLOW TO SET UP OVRHD FOR TUE WL KEEP SKIES M CLDY
W/ TEMPS ONLY IN LM60S. TUE NGT LOW EXITS THE RGN AND SKIES SHOULD
BEGIN TO CLR DURG THE EVE HRS. TEMPS SHOULD INTO THE MU30S W OF
I-95 TUE NGT. THIS MAY BRING ABT NEED FOR FRST ADVSRY.

UPPER LOW WL SLOWLY EXIT TO THE NE ON WED BUT SKIES SHOULD BE
IMPROVING - PC SKIES HIGHS IN THE M60S.

HIGH PRES WL BUILD INTO THE RGN FOR THU AND FRI...BRINGING M SUNNY
SKIES AND TEMPS WARMING INTO THE L70S THU..MU70S FRI. THE HIGH WL
MOVE OFF THE CST FOR THE WKND..ALLOWING CLDS TO INCRS BUT DAYTIME TEMPS
SHOULD CONT TO REACH THE 70S.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
LARGE LOW PRESSURE SYSTEM MOVES EAST ACROSS THE AREA THROUGH MONDAY.
CONVECTIVE STORMS...SOME SEVERE ON TAP FOR LATE THIS AFTERNOON AND
EVENING ACROSS THE TERMINALS. SHOWERS AND SOME EMBEDDED TSTMS MONDAY
AS THE LOW PASSES.

MON NGT AND TUE SHOULD BE M CLDY. CHC OF TSTMS AT MAJOR AIRPORTS
DURG THE MON EVE SHOULD DIMINISH TO RW OVRNGT. NOT XPCTG MUCH PCPN
TUE. CONDS SHOULD BE VFR TUE THRU THU.

&&

.MARINE...
SCA FOR GUSTY SWLY WINDS UNTIL 6PM FOR THE TIDAL POTOMAC BELOW
INDIAN HEAD...AND ON THE MD BAY SOUTH OF SANDY POINT. A STALLED
BOUNDARY ACROSS THE BAY INVOF THE BAY BRIDGE WITH NELY FLOW AROUND
15 KT NORTH. A LARGE LOW PRESSURE SYSTEM MOVES EAST ACROSS THE AREA
THROUGH MONDAY. CONVECTIVE STORMS...SOME SEVERE ON TAP FOR LATE THIS
AFTERNOON AND EVENING ACROSS THE WATERS. SHOWERS AND SOME
EMBEDDED TSTMS MONDAY AS THE LOW PASSES.

PD OF GUSTY WINDS PSBL TUE AFTN AS HIGH PRES BUILDS INTO THE AREA
MAY BRING THE NEED FOR AN SCA.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     ANZ532>534-536-537-540>543.

&&

PRODUCTS...LASORSA/BAJ/WOODY!
Hazardous weather outlook, Apr 25, 5:57 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
557 PM EDT SUN APR 25 2010

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
261000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
557 PM EDT SUN APR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM THIS EVENING.
THE MAIN THREATS IN THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING
WINDS. PLEASE REFER TO /WBCWCNLWX/ FOR FURTHER DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR PORTIONS OF THE MARYLAND
CHESAPEAKE BAY AND TIDAL POTOMAC SOUTH OF INDIAN HEAD UNTIL 11 PM
THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON WITH HAIL AS THE MAIN THREAT.

SMALL CRAFT CONDITIONS ARE POSSIBLE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501-
502-WVZ050>055-501>504-261000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-
CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-
557 PM EDT SUN APR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM THIS EVENING
FOR NORTH-CENTRAL AND WESTERN MARYLAND...EASTERN WEST
VIRGINIA...NORTHERN VIRGINIA...AND PORTIONS OF CENTRAL VIRGINIA.
THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. PLEASE REFER
TO /WBCWCNLWX/ FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON WITH HAIL AS THE MAIN THREAT.

TEMPERATURES MAY DROP INTO THE MID TO UPPER 30S TUESDAY NIGHT. A
FROST ADVISORY MAY BE REQUIRED BETWEEN I-81 AND I-95.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Local storm report, Apr 25, 7:11 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
711 PM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             1 SE GREENVILLE         37.99N  79.14W
04/25/2010  M1.00 INCH       AUGUSTA            VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1000174

SBK
Local storm report, Apr 25, 7:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
717 PM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             CHARLES TOWN            39.29N  77.86W
04/25/2010  E1.00 INCH       JEFFERSON          WV   AMATEUR RADIO

&&

EVENT NUMBER LWX1000175

LEE
Local storm report, Apr 25, 7:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
722 PM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             1 ENE SUMMIT POINT      39.25N  77.94W
04/25/2010  E1.00 INCH       JEFFERSON          WV   TRAINED SPOTTER

&&

EVENT NUMBER LWX1000176

LEE
Local storm report, Apr 25, 7:31 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
731 PM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             1 ENE JEFFERSON         39.36N  77.52W
04/25/2010  M1.00 INCH       FREDERICK          MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1000177

BJL
Local storm report, Apr 25, 7:32 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
732 PM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             2 NNE STUARTS DRAFT     38.05N  79.00W
04/25/2010  E0.75 INCH       AUGUSTA            VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1000178

LEE
Local storm report, Apr 25, 7:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
734 PM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             WEYERS CAVE             38.29N  78.92W
04/25/2010  M1.00 INCH       AUGUSTA            VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1000179

TC

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:18 PM EDTSpecial Weather StatementLWXHampshire27 min
Apr 25, 4:29 PM EDTSevere Thunderstorm WarningLWXBerkeley, Hampshire, Hardy, Jefferson, Morgan46 min
Apr 25, 4:50 PM EDTSpecial Weather StatementLWXMorgan25 min
Apr 25, 5:18 PM EDTSpecial Weather StatementLWXHampshire27 min
Apr 25, 5:29 PM EDTSevere Thunderstorm WarningLWXBerkeley, Hampshire, Morgan34 min
Apr 25, 5:33 PM EDTSevere Thunderstorm WarningLWXBerkeley, Jefferson, Morgan42 min
Apr 25, 5:39 PM EDTTornado WarningLWXBerkeley, Jefferson36 min
Apr 25, 6:06 PM EDTSpecial Weather StatementLWXJefferson24 min
Apr 25, 6:10 PM EDTSevere Thunderstorm WarningLWXBerkeley, Jefferson50 min
Apr 25, 6:39 PM EDTSevere Thunderstorm WarningLWXBerkeley, Jefferson51 min
Apr 25, 7:01 PM EDTFlash Flood WarningLWXBerkeley, Jefferson3 hr
Apr 25, 7:04 PM EDTSevere Thunderstorm WarningLWXJefferson41 min
Apr 25, 7:19 PM EDTSevere Thunderstorm WarningLWXJefferson41 min
Apr 25, 7:47 PM EDTSevere Thunderstorm WarningLWXHampshire43 min
Apr 25, 7:53 PM EDTFlash Flood WarningLWXBerkeley, Hampshire, Jefferson3 hr
Apr 25, 5:49 PM EDTSpecial Weather StatementLWXFrederick26 min
Apr 25, 6:34 PM EDTSpecial Weather StatementLWXNelson26 min
Apr 25, 6:56 PM EDTSevere Thunderstorm WarningLWXAugusta, Nelson, City of Staunton, City of Waynesboro49 min
Apr 25, 7:34 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Greene, Madison, Page, Rockingham and 1 more28 min
Apr 25, 7:54 PM EDTSevere Thunderstorm WarningLWXLoudoun51 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2010Severe Thunderstorm Warnings in Virginia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.